BibTeX record: journals/gc/Hanaki03

download as .bib file

@article{DBLP:journals/gc/Hanaki03,
  author    = {Akihide Hanaki},
  title     = {Representations of Association Schemes and Their Factor Schemes},
  journal   = {Graphs and Combinatorics},
  year      = {2003},
  volume    = {19},
  number    = {2},
  pages     = {195--201},
  url       = {http://dx.doi.org/10.1007/s00373-002-0498-4},
  doi       = {10.1007/s00373-002-0498-4},
  timestamp = {Wed, 22 Oct 2014 14:14:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/gc/Hanaki03},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}